# SDR CA070301004

- Difficulty date: March 1, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6012A12
- System (JASC): 2760 · Drag Control System
- Part: Rod
- Part number: 6009260273
- Condition: Corroded
- Location: Spoiler
- Part time: 10,927 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE PILOT PRE-FLIGHT CHECKS THE LT FLIGHT SPOILER INDICATED DEPLOYED WHEN STOW WAS SELECTED. THE FLIGHT SPOILER STOW/DEPLOY HANDLE WAS STIFF AT THE STOW EXTREMELY. VISUAL CONFIRMATION REVEALED THAT THE FLIGHT SPOILER WAS NOT FULLY STOWED BUT THE RT SPOILER WAS. INVESTIGATION REVEALED THAT THE ROD ENDS OF THE 15 DEGREE CONTROL ROD WERE CORRODED WITH RED RUST AND WERE NOT ABLE TO MOVE RESTRICTING THE FEEDBACK OF THE FLIGHT SPOILER CONTROL UNITS ON THE LT SIDE. OPERATIONS USING TYPE 4 ANTI-ICING FLUIDS HAVE SHOWN TO CAUSE RED RUST CORROSION ON UNPROTECTED STEEL. THERE CURRENTLY IS NO REQUIREMENT TO TREAT THE SURFACES WITH A CORROSION INHIBITOR. THE USE OF TYPE 4 ANTI-ICING FLUIDS CONTRIBUTING TO CORRO
